MathSciNet Relay Station
MathSciNet bibliographic data
MR1234392 47A57 (42A75 47B38)
Spitkovsky, Ilya M.; Woerdeman, Hugo J. The Carathéodory-Toeplitz problem for almost periodic functions. J. Funct. Anal. 115 (1993), no. 2, 281–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement